David, Guy; Semmes, Stephen
Uniform rectifiability and singular sets
Annales de l'I.H.P. Analyse non linéaire, Tome 13 (1996) no. 4 , p. 383-443
Zbl 0908.49030 | MR 1404317 | 8 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPC_1996__13_4_383_0

Bibliographie

[Am] L. Ambrosio, Existence theory for a new class of variational problems, Arch. Rational Mech. Anal., Vol. 111, 1990, pp. 291-322. MR 1068374 | Zbl 0711.49064

[CL1] M. Carriero and A. Leaci, Existence theorem for a Dirichlet problem with free discontinuity set, Nonlinear Analysis, Theory, Methods & Applications, Vol. 15, 1990, pp. 661-677. Zbl 0713.49003

[CL2] M. Carriero and A. Leaci, Sk-Valued Maps minimizing the Lp norm of the gradient with free discontinuities, Ann. Sc. Norm. Sup. Pisa, Vol. 18, 1991, pp. 321-352. Numdam | MR 1145314 | Zbl 0753.49018

[DCL] E. De Giorgi, M. Carriero and A. Leaci, Existence theorem for a minimum problem with free discontinuity set, Arch. Rational Mech. Anal., Vol. 108, 1989, pp. 195-218. MR 1012174 | Zbl 0682.49002

[Da] G. David, Morceaux de graphes lipschitziens et intégrales singulières sur une surface, Revista Matematica Iberoamericana, Vol. 4, 1, 1988, pp. 73-114. MR 1009120 | Zbl 0696.42011

[DJ] G. David and D. Jerison, Lipschitz approximations to hypersurfaces, harmonic measure, and singular integrals, Indiana U. Math. Journal., Vol. 39, 3, 1990, pp. 831-845. MR 1078740 | Zbl 0758.42008

[DMS] G. Dal Maso, J.-M. Morel and S. Solimini, A variational method in image segmentation: Existence and approximation results, Acta Math., Vol. 168, 1992, pp. 89-151. MR 1149865 | Zbl 0772.49006

[DS1] G. David and S. Semmes, Singular Integrals and Rectifiable Sets in Rn: au-delà des graphes lipschitziens, Astérisque 193, Société Mathématique de France, 1991. Zbl 0743.49018

[DS2] G. David and S. Semmes, Quantitative rectifiability and Lipschitz mappings, Transactions A.M.S., Vol. 337, 1993, pp. 855-889. MR 1132876 | Zbl 0792.49029

[DS3] G. David and S. Semmes, Analysis of and on Uniformly Rectifiable Sets, Mathematical surveys and monographs, Vol. 38, 1993, American Mathematical Society. MR 1251061 | Zbl 0832.42008

[DS4] G. David and S. Semmes, On the singular sets of minimizers of the Mumford-Shah functional, to appear J. Math. Pures Appl. Zbl 0853.49010

[DS5] G. David and S. Semmes, On a variational problem from image processing, Proceedings of the conference in Honor of Jean-Pierre Kahane, Journ. of Fourier Analysis and Applications, 1995, pp. 161-187. MR 1364884 | Zbl 0887.49002

[Fa] K. Falconer, The geometry of fractal sets, Cambridge University Press, 1984. MR 867284 | Zbl 0587.28004

[Fe] H. Federer, Geometric Measure Theory, Grundlehren der Mathematishen Wissenschaften 153, Springer-Verlag 1963. Zbl 0176.00801

[Ga] J. Garnett, Bounded Analytic Functions, Academic Press, 1981. MR 628971 | Zbl 0469.30024

[Gi] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, 1984. MR 775682 | Zbl 0545.49018

[GMT] H. Gonzales, U. Massari and I. Tamanini, Boundaries of Prescribed Mean Curvature, Rend. Mat. Acc. Lincei s. 9, Vol. 4, 1993, pp. 197-206. MR 1250498 | Zbl 0824.49037

[Hr] T. Hrycak, Ph.D. thesis, Yale university.

[Je] J.L. Journé, Calderón-Zygmund Operators, Pseudodifferential Operators, and the Cauchy Integral of Calderón, Lecture Notes. in Math., Vol. 994, 1983, Springer-Verlag. MR 706075 | Zbl 0508.42021

[Js] P. Jones, Lipschitz and bi-Lipschitz functions, Rev. Mat. Iberoamericana, Vol. 4, 1988, pp. 115-122. MR 1009121 | Zbl 0782.26007

[Ma] P. Mattila, Geometry of Sets and Measures in Euclidean Spaces, to appear, Cambridge Studies in Advanced Math. , Cambridge Univ. Press. MR 1333890 | Zbl 0819.28004

[MoS] J.-M. Morel and S. Solimini, Variational Methods in Image Segmentation, Progress in Nonlinear differential equations and their applications, Vol. 14, Birkhauser, 1995. MR 1321598 | Zbl 0827.68111

[MuS] D. Mumford and J. Shah, Optimal approximations by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math., Vol. 42, 1989, pp. 577-685. MR 997568 | Zbl 0691.49036

[Se1] S. Semmes, A criterion for the boundedness of singular integrals on hypersurfaces, Trans. Amer. Math. Soc., Vol. 311, 2, 1989, pp. 501-513. MR 948198 | Zbl 0675.42015

[Se2] S. Semmes, Analysis vs. geometry on a class of rectifiable hypersurfaces in Rn, Indiana Math. J., Vol. 39, 1990, pp. 1005-1035. MR 1087183 | Zbl 0796.42014

[Se3] S. Semmes, Hypersurfaces in Rn whose unit normal has small BMO norm, Proc. Amer. Math. Soc., Vol. 112, 1991, pp. 403-412. MR 1065093 | Zbl 0733.42014

[St] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press 1970. MR 290095 | Zbl 0207.13501

[VI] N. Varopoulos, BMO functions and the ∂ equation, Pacific J. Math., Vol. 71, 1977, pp. 221-273. MR 508035 | Zbl 0371.35035

[V2] N. Varopoulos, A remark on BMO and bounded harmonic functions, Pacific J. Math., Vol. 73, 1977, pp. 257-259. MR 508036 | Zbl 0382.31004